Periodic solutions for a class of Lorenz-lagrangian systems
Annales de l'I.H.P. Analyse non linéaire, Volume 5 (1988) no. 3, pp. 211-220.
@article{AIHPC_1988__5_3_211_0,
     author = {Toland, J. F.},
     title = {Periodic solutions for a class of {Lorenz-lagrangian} systems},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {211--220},
     publisher = {Gauthier-Villars},
     volume = {5},
     number = {3},
     year = {1988},
     mrnumber = {954471},
     zbl = {0657.34042},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1988__5_3_211_0/}
}
TY  - JOUR
AU  - Toland, J. F.
TI  - Periodic solutions for a class of Lorenz-lagrangian systems
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1988
SP  - 211
EP  - 220
VL  - 5
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1988__5_3_211_0/
LA  - en
ID  - AIHPC_1988__5_3_211_0
ER  - 
%0 Journal Article
%A Toland, J. F.
%T Periodic solutions for a class of Lorenz-lagrangian systems
%J Annales de l'I.H.P. Analyse non linéaire
%D 1988
%P 211-220
%V 5
%N 3
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPC_1988__5_3_211_0/
%G en
%F AIHPC_1988__5_3_211_0
Toland, J. F. Periodic solutions for a class of Lorenz-lagrangian systems. Annales de l'I.H.P. Analyse non linéaire, Volume 5 (1988) no. 3, pp. 211-220. http://www.numdam.org/item/AIHPC_1988__5_3_211_0/

[1] H. Hofer and J. Toland, On the Existence of Homoclinic Heteroclinic and Periodic Solutions for a Class of Indefinite Hamiltonian Systems, Math. Annolen, Vol. 268, 1984, pp. 387-403. | MR | Zbl

[2] V.V. Kozlov, Calculus of Variations in the Large and Classical Mechanics, Russ. Math. Surveys, Vol. 40, 1985, pp. 37-71. | MR | Zbl

[3] J.F. Toland, Hamiltonian Systems Withmonotone Trajectories, Proc. Centre Math. Anal., Vol. 8, 1964, pp. 51-63. | Zbl

[4] J.F. Toland, An Index for Hamiltonian Systems with a Natural Order Structure. In Nonlinear Functional Analysis and its Applications, D. Riedel, 1986, pp. 147-161. | MR | Zbl